# SDR 2004UALA00280

- Difficulty date: March 24, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 56,288 hours, 9,068 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INTERMITTENT ROWS 15-18 LEFT SIDE.  REPLACED EEL BATTERY POWER SUPPLY PACK.
